# SDR 2003F00465

- Difficulty date: January 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION, FORWARD CARGO PIT, MAIN FLOORBEAM, LOWER FLANGE AT STATION 575, RBL 0, BENEATH NUTPLATE.  CUTOUT DAMAGED AREA.  FABRICATED ANGLE REPAIR AND FILLER.  TREATED AND PRIMED.  INSTALLED FABRICATED ANGLE ON FORWARD CARGO PIT, MAIN FLOORBEAM LOWER FLANGE AT STATION 575, RBL 0.  (M)
